# SDR 96UAL900637

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1849U
- Make and model: Doug DC-10-10
- Aircraft serial: 46939
- Engine: Ge CF66D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: AE1010129N0226
- Condition: Leaking
- Location: Nr 2 Hyd Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON FINAL WALK-AROUND FOR DEPARTURE, MECHANIC NOTICED HYDRAULIC FLUID RUNNING OFF AFT TAIL CONE.  SUCTION HOSE TO NR 2 ENGINE HYDRAULIC PUMP LEAKING AT CHAFED AREA.  REPLACED HOSE ASSEMBLY.
